# SDR DLM88002267

- Difficulty date: November 20, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N937DL
- Make and model: Doug MD-88
- Aircraft serial: 49810
- Aircraft time: 32,537 hours, 26,452 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Spar
- Part number: 59357112
- Condition: Corroded
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 2 PYLON FRONT SPAR UPPER AND LOWER LUGS WERE OVERSIZED TO REMOVE CORROSION.  THE UPPER LUG WAS OVERSIZED TO 1.3695 AND THE LOWER LUG WAS OVERSIZED TO 1.3705.  ERA 396435-14 OVERSIZES THE BORE AND INSTALLS A REPAIR BUSHING.  THE DAMAGE  WAS FOUND AT HMV.
